# SDR HEEA063208

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 205060606003
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER DISPLAY LIGHT COMES ON IN-FLIGHT.
